Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 18, NWS Corpus Christi, TX

May 12, 2015Kleberg County, Texas

NWS Corpus Christi, TX issued this tornado warning at May 12, 2015, 2:52 AM CDT for Kleberg County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2015, 2:52 AM CDT (07:52 UTC)
Expired
May 12, 2015, 3:30 AM CDT
In force
38 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County Kleberg County, TX

The radar

The Corpus Christi radar (KCRP), 48 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 2:52 AM CDTTSTM WND DMGRiviera, TXNWS STORM SURVEY IDENTIFIED AN 8 1/2 MILE PATH OF STRAIGHT LINE WIND DAMAGE EXTENDING FROM RIVIERA TO THE PORT ALTO PUBLIC BEACH. PEAK WIND GUSTS WERE ESTIMATED AT 70-80 MPH. HUNDREDS OF LARGE TREES WERE DAMAGED OR SNAPPED. A FEW SHINGLES WERE MISSING FROM THE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 7.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2805 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2805 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WFUS54 KCRP 120752
TORCRP
TXC273-120830-
/O.NEW.KCRP.TO.W.0018.150512T0752Z-150512T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
252 AM CDT TUE MAY 12 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN KLEBERG COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 330 AM CDT
    
* AT 251 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 
  OVER RIVIERA...MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RIVIERA BEACH...RICARDO...RIVIERA AND LOYOLA BEACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2740 9794 2750 9748 2743 9748 2744 9751
      2747 9754 2745 9753 2742 9748 2727 9751
      2728 9752 2728 9754 2729 9754 2732 9751
      2729 9762 2743 9774 2729 9766 2724 9793
TIME...MOT...LOC 0751Z 265DEG 28KT 2730 9784 

$$

TMT
1 follow-up statement
089 
WWUS54 KCRP 120806
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
306 AM CDT TUE MAY 12 2015

TXC273-120830-
/O.CON.KCRP.TO.W.0018.000000T0000Z-150512T0830Z/
KLEBERG TX-
306 AM CDT TUE MAY 12 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
SOUTHWESTERN KLEBERG COUNTY...
    
AT 305 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 
JUST WEST OF LOYOLA BEACH...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
RIVIERA BEACH AND LOYOLA BEACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2740 9794 2750 9748 2743 9748 2744 9751
      2747 9754 2745 9753 2742 9748 2727 9751
      2728 9752 2728 9754 2729 9754 2732 9751
      2729 9762 2743 9774 2729 9766 2724 9793
TIME...MOT...LOC 0805Z 259DEG 28KT 2733 9772 

$$

TMT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 12, 12:58 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 12, 12:58 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1258 AM CDT TUE MAY 12 2015

.DISCUSSION...UPDATED FOR 06Z AVIATION.

&&

.AVIATION...CONVECTION IS THE MAIN AVIATION CONCERN IN THE SHORT
TERM. LINE OF SHOWERS AND STORMS CONTINUES TO MOVE W TO E ACROSS
SOUTH TEXAS. KEPT SHRA/TSRA REMARKS IN THE TAFS FOR THE NEXT
SEVERAL HOURS. LOCALLY REDUCED VSBYS AND ERRATIC WINDS WILL OCCUR
IF THUNDERSTORMS DIRECTLY IMPACT TAFS. LAST COUPLE OF HRRR RUNS
INDICATE THERE COULD BE A LULL IN ACTIVITY LATER THIS MORNING AS
THIS ROUND OF STORMS MOVES OFF TO THE EAST. HOWEVER...ADDITIONAL
ACTIVITY WILL BE POSSIBLE AGAIN TODAY AS MOIST AIRMASS AND
BOUNDARY REMAINS IN THE AREA. IFR/MVFR CEILINGS TONIGHT SHOULD
TRANSITION TO MOSTLY MVFR/LOW END VFR DURING THE DAY ON TUESDAY.
OUTSIDE OF THUNDERSTORMS...WINDS WILL GENERALLY BE OUT OF THE EAST
AND ESE.

&&

.PREV DISCUSSION... /ISSUED 924 PM CDT MON MAY 11 2015/

DISCUSSION...OTHER THAN THE IMPRESSIVE SUPERCELL THAT SAT OVER
SOUTHERN DUVAL COUNTY FOR AWHILE BEFORE MOVING EAST-SOUTHEAST TO
THE FALFURRIAS AREA...CONVECTION HAS BEEN GENERALLY DISORGANIZED.
SURFACE TO 6 KM SHEAR WAS NOT QUITE AS STRONG AS ANTICIPATED AS
WELL AS SLIGHTLY LOWER INSTABILITY DUE TO CLOUD COVER. BUT 00Z CRP
SOUNDING STILL SHOWED MEAN LAYER CAPE AROUND 2500 J/KG AS MOISTURE
HAS INCREASED SUBSTANTIALLY WITH PRECIPITABLE WATER VALUES UP TO
2.15 INCHES. SLOW MOVING SUPERCELL OVER DUVAL COUNTY LIKELY
PRODUCED BETWEEN 7 AND 10 INCHES OF RAIN...BETWEEN BRUNI AND
REALITOS EARLIER THIS EVENING...AS STORM INGESTED THIS HIGHER
MOISTURE SOURCE ALONG THE COAST.

WATER VAPOR IMAGERY SHOWS A MID LEVEL SHORT WAVE TROUGH OVER
NORTHWEST MEXICO MOVING TO THE EAST. THE INCREASING MID AND UPPER
LEVEL FLOW ASSOCIATED WITH THIS SHORT WAVE TROUGH WILL MOVE OUT
OF NORTHEAST MEXICO INTO THE BRUSH COUNTRY OVERNIGHT. THIS WILL
INCREASE THE OVERALL SHEAR PROFILE THROUGH THE NIGHT. LATEST HI-
RES MODELS INDICATE THE POTENTIAL FOR A MORE ORGANIZED CONVECTIVE
COMPLEX TO FORM OVER THE RIO GRANDE PLAINS AND MOVE EAST-SOUTHEAST
LATER TONIGHT. INFRARED SATELLITE TRENDS SHOW COOLING CLOUD TOPS
WITH AREA OF CONVECTION FROM THE WESTERN HILL COUNTRY SOUTH TO
NORTHWEST OF LAREDO. HARD TO DISCERN WHERE FRONTAL BOUNDARY IS
WITH AREAS OF CONVECTION BUT THE BOUNDARY MAY BE OVER THE
NORTHERN COUNTIES AT THIS TIME. LOW LEVEL CONVERGENCE MAY BE
SLIGHTLY HIGHER NEAR THIS BOUNDARY WITH CONVECTION TO THE
NORTHWEST MOVING ALONG IT. WILL REMOVE THE MENTION OF SEVERE FOR
THE REST OF TONIGHT...ALTHOUGH THREAT FOR ISOLATED SEVERE STORMS
WILL STILL EXIST...AND RETAIN LOCALLY HEAVY RAINFALL IN FORECAST.
NO CHANGES MADE TO THE FLASH FLOOD WATCH AREA WITH BETTER THREAT
NEAR THE BOUNDARY AND OVER THE BRUSH COUNTRY AS ACTIVITY MOVES IN
FROM THE WEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    81  74  81  74  85  /  70  60  40  50  50
VICTORIA          80  70  81  72  84  /  70  60  50  50  50
LAREDO            82  71  84  71  88  /  80  70  60  60  50
ALICE             82  72  83  72  87  /  70  60  40  60  50
ROCKPORT          80  75  80  74  83  /  70  60  40  50  50
COTULLA           78  69  83  70  88  /  90  80  70  60  50
KINGSVILLE        83  73  83  73  87  /  70  60  40  50  50
NAVY CORPUS       80  75  80  75  83  /  70  60  40  50  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
     ZONES: BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK...
     MCMULLEN...VICTORIA...WEBB.

GM...NONE.

&&

TB/78...AVIATION
Hazardous weather outlook, May 11, 3:09 PM CDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
309 PM CDT MON MAY 11 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-121100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
309 PM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR THE COUNTIES OF
BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK... MCMULLEN...VICTORIA
AND WEBB.

SEVERE THUNDERSTORMS MAY BE POSSIBLE TODAY ACROSS SOUTH TEXAS.
DAMAGING WINDS AND LARGE HAIL WILL BE PRIMARY HAZARDS. MODERATE TO
HEAVY RAINFALL MAY OCCUR AS WELL.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES
TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY AFTERNOON FOR THE
COUNTIES OF BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK...
MCMULLEN...VICTORIA AND WEBB. THE WATCH MAY BE EXTENDED IN TIME OR
IN AREAL COVERAGE TUESDAY NIGHT AND POSSIBLY WEDNESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN ON TUESDAY.
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE MAIN STORM
THREATS. ADDITIONALLY...PERIODS OF HEAVY RAIN ARE EXPECTED THROUGH
MUCH OF THE WEEK...WITH RAINFALL AMOUNTS IN EXCESS OF 2 TO 5
INCHES POSSIBLE ACROSS THE REGION. LOCALLY HEAVY RAIN COULD LEAD
TO FLOODING PROBLEMS ALONG AREA RIVERS AND STREAMS...AS WELL AS
LOW LYING URBAN AREAS.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES
ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON TUESDAY.

GW

In the hours before

Special weather statement, May 11, 11:22 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1122 PM CDT MON MAY 11 2015

TXZ231-232-120500-
BEE-LIVE OAK-
1122 PM CDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEE AND SOUTHEASTERN
LIVE OAK COUNTIES...

AT 1121 PM CDT...A STRONG THUNDERSTORM WAS OVER DINERO...OR 9 MILES
NORTHWEST OF MATHIS...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEEVILLE...MOUNT LUCAS...NORMANNA...TULETA...ARGENTA AND DINERO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2855 9770 2854 9770 2854 9767 2848 9755
      2845 9755 2844 9754 2812 9789 2810 9791
      2823 9807 2861 9782
TIME...MOT...LOC 0421Z 211DEG 27KT 2821 9790

TMT
Special weather statement, May 11, 11:26 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1126 PM CDT MON MAY 11 2015

TXZ239-120500-
WEBB-
1126 PM CDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WEBB COUNTY...

AT 1124 PM CDT...A STRONG THUNDERSTORM WAS 5 MILES WEST OF
LAREDO...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...LAREDO INTERNATIONAL AIRPORT...TEXAS
A&M INTERNATIONAL UNIVERSITY...RIO BRAVO--EL CENIZO...LAREDO
COMMUNITY COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO...LAREDO
COUNTRY CLUB AND UNITED SOUTH HIGH SCHOOL.

TORRENTIAL RAINFALL CAN BE EXPECTED WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 2732 9952 2734 9951 2735 9951 2738 9949
      2741 9949 2745 9950 2749 9948 2750 9950
      2750 9953 2757 9951 2758 9953 2760 9954
      2758 9917 2731 9923
TIME...MOT...LOC 0424Z 280DEG 30KT 2751 9958

TMT
Special weather statement, May 12, 12:51 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1251 AM CDT TUE MAY 12 2015

TXZ232-244>246-120615-
SAN PATRICIO-REFUGIO-BEE-ARANSAS-
1251 AM CDT TUE MAY 12 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SAN PATRICIO...
NORTH CENTRAL ARANSAS...WESTERN REFUGIO AND SOUTHEASTERN BEE
COUNTIES...

AT 1250 AM CDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTHWEST OF
WOODSBORO...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
REFUGIO...WOODSBORO...QUINTANA AND BONNIE VIEW.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2820 9698 2819 9701 2820 9702 2814 9714
      2814 9715 2815 9714 2817 9714 2817 9716
      2815 9719 2814 9717 2814 9716 2813 9717
      2801 9746 2823 9757 2849 9709
TIME...MOT...LOC 0550Z 238DEG 43KT 2814 9742

TMT
Special weather statement, May 12, 1:25 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
125 AM CDT TUE MAY 12 2015

TXZ244>246-120700-
SAN PATRICIO-REFUGIO-ARANSAS-
125 AM CDT TUE MAY 12 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SAN PATRICIO...
NORTHWESTERN ARANSAS AND SOUTHWESTERN REFUGIO COUNTIES...

AT 125 AM CDT...A STRONG THUNDERSTORM WAS OVER BONNIE VIEW...OR 7
MILES SOUTH OF WOODSBORO...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WOODSBORO...BAYSIDE...QUINTANA...BONNIE VIEW AND HOLIDAY BEACH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2818 9696 2814 9701 2815 9703 2820 9701
      2820 9702 2814 9714 2817 9715 2816 9718
      2814 9718 2814 9715 2808 9724 2807 9723
      2806 9723 2806 9719 2801 9730 2819 9741
      2839 9708 2817 9694
TIME...MOT...LOC 0625Z 243DEG 22KT 2813 9728

TMT
Special weather statement, May 12, 2:03 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
203 AM CDT TUE MAY 12 2015

TXZ243-244-120730-
NUECES-SAN PATRICIO-
203 AM CDT TUE MAY 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NUECES AND
SOUTHEASTERN SAN PATRICIO COUNTIES...

AT 203 AM CDT...A STRONG THUNDERSTORM WAS OVER CORPUS CHRISTI
INTERNATIONAL AIRPORT...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...PORTLAND...CORPUS CHRISTI INTERNATIONAL AIRPORT...
CORPUS CHRISTI DEL MAR WEST CAMPUS...ANNAVILLE...LA PALMERA MALL...
BAY AREA MEDICAL CENTER...CORPUS CHRISTI COUNTRY CLUB...NAVAL AIR
STATION CABANISS FIELD...KINGS CROSSING GOLF COURSE...CORPUS CHRISTI
DEL MAR EAST CAMPUS...CLARKWOOD...CHRISTUS SPOHN HOSPITAL SOUTH...
TEXAS A&M UNIVERSITY CORPUS CHRISTI...DRISCOLL CHILDRENS HOSPITAL...
COLE PARK...INGLESIDE--ARANSAS PASS...PETRONILA AND TULOSO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2765 9770 2796 9753 2789 9723 2785 9724
      2786 9724 2787 9756 2782 9747 2784 9738
      2781 9741 2775 9738 2771 9730 2771 9734
      2768 9732 2763 9736 2766 9733 2766 9732
      2759 9735
TIME...MOT...LOC 0703Z 311DEG 21KT 2778 9748

TMT
Special weather statement, May 12, 2:37 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
237 AM CDT TUE MAY 12 2015

TXZ242-243-120815-
NUECES-KLEBERG-
237 AM CDT TUE MAY 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NUECES AND
NORTHWESTERN KLEBERG COUNTIES...

AT 237 AM CDT...A STRONG THUNDERSTORM WAS 8 MILES WEST OF RICARDO...
OR 8 MILES EAST OF PREMONT...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KINGSVILLE...BISHOP...RICARDO...KINGSVILLE NAVAL AIR STATION AND
PETRONILA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2727 9805 2747 9805 2767 9763 2742 9753
      2741 9755 2741 9753 2739 9752 2736 9766
      2738 9770 2743 9774 2741 9774 2738 9772
      2737 9773 2737 9771 2735 9770
TIME...MOT...LOC 0737Z 244DEG 30KT 2740 9799

TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:06 PM CDTAreal Flood AdvisoryCRPWebb114 min
May 11, 7:32 PM CDTFlash Flood WarningCRPDuval3 hr
May 11, 7:41 PM CDTSpecial Weather StatementCRPBee49 min
May 11, 8:06 PM CDTAreal Flood AdvisoryCRPDuval114 min
May 11, 8:26 PM CDTSpecial Marine WarningCRP64 min
May 11, 9:23 PM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg112 min
May 11, 10:00 PM CDTSpecial Weather StatementCRPMcMullen45 min
May 11, 10:20 PM CDTFlash Flood WarningCRPMcMullen115 min
May 11, 10:23 PM CDTAreal Flood AdvisoryCRPLive Oak2 hr
May 11, 10:37 PM CDTAreal Flood WarningCRPDuval113 min
May 11, 10:45 PM CDTSevere Thunderstorm WarningCRPLive Oak30 min
May 11, 11:22 PM CDTSpecial Weather StatementCRPBee38 min
May 11, 11:26 PM CDTSpecial Weather StatementCRPWebb34 min
May 11, 11:38 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak, San Patricio52 min
May 12, 12:36 AM CDTAreal Flood AdvisoryCRPBee, Live Oak114 min
May 12, 12:51 AM CDTSpecial Weather StatementCRPRefugio24 min
May 12, 12:52 AM CDTRiver Flood WarningCRPBee33 hr
May 12, 12:55 AM CDTFlash Flood WarningCRPDuval, Webb3 hr
May 12, 1:25 AM CDTSpecial Weather StatementCRPRefugio35 min
May 12, 1:29 AM CDTSpecial Marine WarningCRP2 hr
May 12, 1:41 AM CDTAreal Flood AdvisoryCRPNueces, Refugio, San Patricio2 hr
May 12, 1:58 AM CDTSpecial Marine WarningCRP92 min
May 12, 2:03 AM CDTSpecial Weather StatementCRPNueces27 min
May 12, 2:07 AM CDTSevere Thunderstorm WarningCRPNueces23 min
May 12, 2:27 AM CDTFlash Flood WarningCRPNueces, Refugio, San Patricio3 hr
May 12, 2:37 AM CDTSpecial Weather StatementCRPKleberg38 min
May 12, 3:02 AM CDTSpecial Marine WarningCRP58 min
May 12, 3:28 AM CDTSevere Thunderstorm WarningCRPNueces47 min
May 12, 3:31 AM CDTRiver Flood WarningCRPNueces65 hr
May 12, 3:39 AM CDTSpecial Marine WarningCRP96 min
May 12, 3:58 AM CDTAreal Flood WarningCRPDuval2 hr
May 12, 4:03 AM CDTSpecial Marine WarningCRP57 min
May 12, 4:07 AM CDTFlash Flood WarningCRPAransas, Nueces, San Patricio113 min
May 12, 4:57 AM CDTSpecial Marine WarningCRP2 hr
May 12, 5:26 AM CDTFlash Flood WarningCRPAransas, Nueces, Refugio, San Patricio3 hr
May 12, 6:58 AM CDTSpecial Marine WarningCRP2 hr
May 12, 7:23 AM CDTAreal Flood AdvisoryCRPAransas3 hr
May 12, 8:44 AM CDTSpecial Marine WarningCRP91 min
May 12, 10:45 AM CDTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces19 hr
May 12, 2:18 PM CDTFlash Flood WarningCRPCalhoun3 hr
May 12, 6:56 PM CDTAreal Flood AdvisoryCRPCalhoun2 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.